The geometry of arbitrage and the existence of competitive equilibrium
Nizar Allouch,
Cuong Le van and
Frank Page
Journal of Mathematical Economics, 2002, vol. 38, issue 4, 373-391
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (68)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(02)00074-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Geometry of Arbitrage and the Existence of Competitive Equilibrium (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:38:y:2002:i:4:p:373-391
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().